# SDR MZZA98073

- Difficulty date: January 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622DH
- Make and model: Boeing 727264
- Aircraft serial: 20896
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 2 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - Q-CHECK - NR 2 SLAT LOWER SKIN ATTACH ANGLE FOUND WITH TWO CRACKS AT TAI DUCT CUT-OUT AT SLAT STA 271.  FORMED SECTION REPAIR CUT-OUT IAW ECRA 5750-02901. (X)
